# SDR 97ZZZX2683

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81SH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS252531
- Condition: Failed
- Location: Gear Control
- Part time: 560 hours
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FAILURE OF SWITCH RESULTED IN BRAKE PEDAL GOING TO FLOOR AND NO ANNUNCIATOR WARNING.  THIS SWITCH SUPPLIES A GROUND FOR THE POWER BRAKE PUMP AND THE LOW BRAKE PRESSURE ANNUNCIATOR LIGHT.  EXTENDED TR USE STOPPED AIRCRAFT WITHOUT INCIDENT.
